A Criterion for Coefficient Stability
Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 978-984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_7_a11,
author = {S. V. Lemeshevskii and P. P. Matus and A. R. Naumovich},
title = {A {Criterion} for {Coefficient} {Stability}},
journal = {Differencialʹnye uravneni\^a},
pages = {978--984},
year = {2004},
volume = {40},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_7_a11/}
}
S. V. Lemeshevskii; P. P. Matus; A. R. Naumovich. A Criterion for Coefficient Stability. Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 978-984. http://geodesic.mathdoc.fr/item/DE_2004_40_7_a11/